# SDR CA150915015

- Difficulty date: September 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R100453
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT WING LOWER SURFACE, PN 601R10044-3, PLANK FUEL TANK ACCESS DOOR CUTOUT 540BB AND PN 601R10045-3 ACCESS DOOR 510AB LAND AREA, FULL CIRCUMFERENCE, WERE CORRODED.  THE CORRODED SURFACE WAS REMOVED BY BLENDING IAW SRM TO THE DIMENSIONS SHOWN IN FIGURE 1.  GREO 601R-57-21-030, SHEET 12, FLAG NOTE E DOES NOT ALLOW BLENDING MORE THAN 50 PERCENT OF THE LAND AREA.
